On Some Growth Relations of Composite Integral Functions Represented By Central Index

Authors

DOI:

https://doi.org/10.23851/mjs.v30i1.377

Keywords:

integral function, maximum absolute value, central index

Abstract

In the present paper, the growth rate of the central index of the composition of two integral functions in terms of the left and right factors are discussed.

Author Biography

Aseel Hameed Abedsadaa, Simon Fraser University

lecture mathematics

References

D. Chandra, M. Biswas and R. Mandal, " Growth estimations of entire functions on the basis of central index and (p,q)-order", IOSR Journal of mathematics, vol 12, Issue 5, pp.65-69, 2016.

O.P.Juneja, G.P.Kapoor, S.K.Bajpai," On the (p,q)-order and lower (p,q)- order of an entire function", J.Reine Angew. Math, vol.282,pp.53-67, 1976.

D.Sato, "On the rate of growth of entire functions of fast growth", Bull.Amer. Math. Soc,vol.69,pp.411-414, 1963.

A.P.Singh, "On Maximum term of composition of entire functions", proc

Nat.Acad.Sci. India,59(A),pp.103- 115, 1989.

G.Valiron ,"Lectures on the general theory of integral functions", Chelsea Publishing company, 1949.

Downloads

Published

2019-08-15

How to Cite

[1]
A. H. Abedsadaa, “On Some Growth Relations of Composite Integral Functions Represented By Central Index”, MJS, vol. 30, no. 1, pp. 134–137, Aug. 2019.

Issue

Section

Mathematics